# SDR UPS97822362

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, VERT STAB LE RT CORROSION BLEND OUT IS BEYOND LIMITS, ZFS 140.  REMOVED DAMAGE, FABRICATED FILLER, DOUBLER AND INSTALLED IAW SRM 55-2-1, 55-30-01 AND 51-1-11.
